# SDR CALA2025110610948

- Difficulty date: October 29, 2025
- Submitted: November 6, 2025
- Operation: Air carrier
- Aircraft: N18243
- Make and model: Boeing 737824
- Aircraft serial: 28806
- Aircraft time: 78,294 hours, 28,961 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Zone 600 Slat
- Component: Slat, Boeing
- Component part number: 114A80112
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LEADING EDGE SLAT NR 5 LOWER SKIN CRACKED AT ACTUATOR FASTENER HOLE.   ACCOMPLISHED REPAIR AT RT WING L/E SLAT NR 5 LOWER SKIN,  DOUBLER REPAIR IAW SRM 57-42-01-2R-8, STEP 4.H.
